# SDR SIMA20150622001

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 11,296 hours, 7,438 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT PANEL FOR THE LT SLAT TELESCOPIC DUCT IS CRACKED.  R & R CLOSE OUT PANEL, CLOSING PLATE, FOR LT SLAT TELESCOPIC DUCT IAW AMM 57-41-05.
